# SDR IPXA2022112988546

- Difficulty date: November 29, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 22,442 hours, 13,294 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Pin
- Condition: Unsecure
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NA*SUPPLEMENTAL SDR* EVACUATION SLID RELEASE WARNING SYS LIGHT ON L1 DOOR INOP. FOUND PINS "S" AT ASPSU PUSHED BACK SECURED PINS OPS CK SLIDE WARNING LIGHT PER 52-73-00 CKS  GOOD.  ORIG SUB DATE:  12/1/2022
